# SDR UPS05845348

- Difficulty date: August 29, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 87,359 hours, 25,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE HAS INTERGRANULAR CORROSION IN SKIN AT XW 257. SKIN IS SPLIT T ALONG EDGE.     CUT OUT DAMAGE, FABRICATED, AND INSTALLED REPAIR IAW DC-8 SRM 57-2-1.
